It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board


Drug Interactions / Side Effects Board Index


Way UPSET!!!
Sep 27, 2003
My dad was in a serious accident. He was burned over 60% of his body 3 1/2 years ago. When he came out of it, the burn specialists had him seeing a psychiatrist. Because he was suffering from PTSS (post-traumatic stress syndrome), she started him on Celexa. Well, he has continued on it. My mother tried to wean him off of the Celexa (with the help of his MD) and he started yelling at everyone and was basically miserable. I was talking with mom today and learned that he was weaned way too fast. I explained that it should be way slower. Well, because he gets frustrated with his disability (he can do just about everything, but he has limitations with his hands -- they were badly injured) that he is "depressed" and the doctor says he probably needs this drug for the rest of his life. I am so mad. This is the same doctor that put me on Zoloft and I have been struggling to get off of it. She, too, told me that I would probably have to stay on it for the rest of my life due to my drinking problem. It's interesting to note that I stopped drinking for a number of years, but not long after starting Zoloft, I started drinking again. I also gained 25 lbs, that I am, with the help of Weight Watchers, losing again. What do you all think of this crap????? I think the doctor is SOOOO wrong. What should I do???






All times are GMT -7. The time now is 10:46 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!